Skip to main content

Hiroshi Kawabi is a Professor of Mathematics at Keio University in Japan. He earned a PhD degree in Mathematical Sciences from the University of Tokyo in 2004. Before moving back to Keio University in 2018, he worked at Osaka University, Kyushu University and Okayama University. During that period, he had several long academic visits to Bielefeld (Faculty of Mathematics), Bonn (Institute of Applied Mathematics/Hausdorff Center for Mathematics) and Cambridge (Issac Newton Institute for Mathematical Sciences). He has been studying mainly on Probability Theory and Stochastic Analysis (on infinite dimensional spaces) by combining a viewpoint of geometric analysis. His stay at Oxford from March 2024 to March 2025 is supported by the Fukuzawa memorial fund of Keio University.


Selected Publications:

1.(with Satoshi Ishiwata) A graph discretized approximation of semigroups for diffusion with drift and killing on a complete Riemannian manifold, Math. Ann. (2024), online first article

2.(with Sergio Albeverio, Stefan-Radu Mihalache, and Michael Röckner) Strong uniqueness for Dirichlet operators related to stochastic quantization under exponential/trigonometric interactions on the two-dimensional torus, Ann. Sc. Norm. Super. Pisa Cl. Sci.(5), 24 (2023), 33-69.

3.(with Masato Hoshino, and Seiichiro Kusuoka) Stochastic quantization associated with the exp(Φ)_2-quantum field model driven by space-time white noise on the torus in the full L^1-regime, Probab. Theory Related Fields, 185 (2023), 391-447.

4.(with Satoshi Ishiwata, and Ryuya Namba) Central limit theorems for non-symmetric random walks on nilpotent covering graphs: Part II, Potential Anal., 55 (2021), 127-166.

5.(with Satoshi Ishiwata, and Ryuya Namba) Central limit theorems for non-symmetric random walks on nilpotent covering graphs: Part I, Electron. J. Probab., 25 (2021) paper number 86, 1-46.

6.(with Satoshi Ishiwata, and Motoko Kotani) Long time asymptotics of non-symmetric random walks on crystal lattices, J. Funct. Anal., 272 (2017), 1553-1624.

7.(with Sergio Albeverio, and Michael Röckner) Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions, J. Funct. Anal., 262 (2012), 602-638.

8.(with Yuzuru Inahama) Asymptotic expansions for the Laplace approximations for Ito functionals of Brownian rough paths, J. Funct. Anal. 243 (2007), 270-322.

9. The parabolic Harnack inequality for the time dependent Ginzburg-Landau type SPDE and its application, Potential Anal. 22 (2005), 61-84.

10.(with Shigeki Aida) Short time asymptotics of a certain infinite dimensional diffusion process, Progr. Probab. 48 (2001), 77-124.